It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2010, 09:16 AM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 2
JennyDiddles HB User
Madopar side effects

Hi. Wondering if anyone out there can help. My Dad has Parkinson's. He's on Madopar, and about a week ago, the Doctor increased the dosage. He's also on antibiotics, and since he's been on anti-biotics, he's been having hallucinations, and is confused and wandering around alot. The Doctor is pretty sure its the increased dosage of Parkinson's meds causing the hallucinations. Has anyone else had experience of this, and if so, have the hallucinations stopped??

 
Old 08-05-2010, 08:43 PM   #2
Senior Member
(female)
 
Join Date: Jun 2008
Posts: 265
cejayb HB Usercejayb HB Usercejayb HB Usercejayb HB Usercejayb HB Usercejayb HB User
Re: Madopar side effects

I hope that you get other responses but this is our experience. My husband is on Madopar 62.5 x 3 daily and a 125 slow release overnight. He also takes Azilect, found only after looking on this site and suggested to our Dr. It is known as Selegiline here and he takes 5mg daily. It was a revelation. He has been stable for over a year now but without the Azilect he feels slow, sluggish and less mentally alert.

 
Sponsors Lightbulb
   
Old 08-06-2010, 01:33 AM   #3
Newbie
(female)
 
Join Date: Jul 2010
Posts: 2
JennyDiddles HB User
Re: Madopar side effects

Quote:
Originally Posted by cejayb View Post
I hope that you get other responses but this is our experience. My husband is on Madopar 62.5 x 3 daily and a 125 slow release overnight. He also takes Azilect, found only after looking on this site and suggested to our Dr. It is known as Selegiline here and he takes 5mg daily. It was a revelation. He has been stable for over a year now but without the Azilect he feels slow, sluggish and less mentally alert.


Thanks for your reply cejayb. I'm glad to hear your husband has improved

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 04:57 PM
Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 01:56 AM
Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 04:34 PM
medications side effects kicking my backside Shelby_36 High & Low Blood Pressure 4 02-11-2008 06:54 PM
Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 07:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Mod08 (4), cejayb (3), saintlyme (2), annaparky (2), pete (1), n_clemens (1), Bruce (1), rosequartz (1), angelkissesx5 (1), JohnR41 (1)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!